# SDR 99ZZZX3147

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N632TW
- Make and model: Boeing 767-3Y0
- Aircraft serial: 24953
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 56A511
- Condition: Fod Damage
- Location: Compressor
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED, POSITION 2, FOLLOWING INGESTION SEVERAL BIRDS DURING TAKEOFF FROM TLV.  DIS-ASSEMBLED, INSPECTION FOUND 1 BLADE FRACTURED, OTHER BLADE DAMAGED.  BLADES FORWARDED TO P&W ENGINEERING FOR ANALYSIS.
